Mathematics Faculty Articles

Title

Disconjugacy, Differences, and Differentiation for Solutions of Nonlocal Boundary Value Problems for nth Order Difference Equations

Document Type

Article

Publication Date

2014

Publication Title

Journal of Difference Equations and Applications

Keywords

Discrete non-local boundary value problem, Continuous dependence, Variational equation, Disconjugacy, 34B10, 39A10

ISSN

1023-6198

Volume

20

Issue/No.

2

First Page

296

Last Page

311

Abstract

With certain continuity and disconjugacy assumptions, solutions of the discrete boundary value problem,

satisfying non-local boundary conditions

are differenced with respect to the boundary points and differentiated with respect to the boundary values. The results are found to solve different but related linear difference equations.

DOI

10.1080/10236198.2013.837461

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS